Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 1, 2016Madison County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 5:45 PM EDT for Madison County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 5:45 PM EDT (21:45 UTC)
Expired
Jun 1, 2016, 6:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Madison County, GA

The radar

The Greer radar (KGSP), 120 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

263 
WWUS82 KFFC 012145
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUN 1 2016
 
GAZ027-012215-
MADISON GA-
545 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 615 PM
EDT...

AT 544 PM EDT...A STRONG THUNDERSTORM WAS OVER COMER...OR NEAR
DANIELSVILLE. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...COMER AND PAOLI. 

LAT...LON 3417 8310 3415 8306 3413 8305 3403 8307
      3403 8311 3405 8313 3404 8315 3405 8324
      3418 8323
TIME...MOT...LOC 2144Z 288DEG 4KT 3409 8316 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:05 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 1, 3:05 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
305 PM EDT WED JUN 1 2016

.SHORT TERM /Tonight through Thursday Night/...

A summer time pattern will continue as mainly diurnally driven
scattered afternoon and evening showers and thunderstorms persist
with a moderately unstable and weakly sheared environment in place.
Weak disturbances approaching from the west could result in a few
showers or even an isolated thunderstorm lingering after midnight...
but for the most part... convection should greatly diminish by
midnight. Although no widespread organized severe storms are
expected... some mid level dry air could enhance storm downdrafts...
resulting in a few strong to severe storms producing the occasional
50-60 mph wind gust this afternoon and evening... and this potential
threat will likely continue on Thursday. The weakly sheared
environment will result in very slow moving storms that will result
in locally heavy heavy rain for those fortunate areas that a storm
happens to drift over. These areas could easily see anywhere from
0.5 to 1.5 inches in a very short time... but the rain is much
needed. Also... cannot rule out some small to medium sized hail with
the freezing level down around 12kft... but would expect the main
convective threats to be strong... potentially damaging wind
gusts... and locally heavy rainfall.

Otherwise... expecting partly cloudy afternoons and mostly clear
nights with temperatures running about 5-8 degrees above normal. A
MAV and MET MOS blend for temperatures and pops looked reasonable
through the period.

39

.LONG TERM /Friday through Wednesday/...

Did not make too many changes to the current extended forecast grids
with this cycle as overall trends still look good. 12Z run of the
medium-range models all show some enhancement of the upper ridge
over the region Friday into Saturday as the southern plains closed
upper low begins shifting east. This may actually provide some
suppression of convection...but increase in low-level moisture and
instability is likely to offset this somewhat. Best chances for
widespread beneficial rainfall still appears to be late Saturday
though late Sunday as upper trough axis transits the area along with
an associated cold front. Although best upper dynamics remain well
north of the state...decent low/mid-level wind field accompanies the
front and along with moderate instability indicates we will need to
keep an eye on trends for severe thunderstorm potential Sunday.
Extended period of good northwesterly upper flow should drive the
cold front through the forecast area by early Monday allowing for
noticeably drier and milder air to dominate the region Monday
through Wednesday.

20

&&

AVIATION...
18Z Update...
VFR conditions expected to prevail through the taf period with brief
periods of bkn mid level cut each afternoon... especially in and
around afternoon convection. Continue to expect scattered afternoon
and evening showers and thunderstorms... with a tempo/prob30 TSRA
during the period 18-22z warranted each day. Current ESE winds
around 5-7kts should settle out more SSE this afternoon... then back
slightly more east tonight. Winds mix down more SSE by 15z Thu...
then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu.

//ATL Confidence...18Z Update...
Medium on wind direction. High on all other elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  91  69  90 /  30  30  30  40
Atlanta         71  90  71  89 /  30  30  30  40
Blairsville     65  83  64  83 /  40  50  40  50
Cartersville    67  89  67  88 /  40  40  30  50
Columbus        70  92  71  93 /  20  30  20  30
Gainesville     69  87  69  88 /  40  40  40  50
Macon           68  93  69  93 /  30  30  20  40
Rome            68  90  67  88 /  30  40  30  50
Peachtree City  67  90  67  90 /  30  30  20  40
Vidalia         71  93  72  92 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 1, 5:35 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT WED JUN 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE LATE THIS AFTERNOON
AND THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. A FEW STRONG TO
SEVERE THUNDERSTORMS ARE LIKELY.

MODERATE INSTABILITY COMBINED WITH STRONG DAYTIME HEATING HAS
RESULTED IN SCATTERED THUNDERSTORMS THIS AFTERNOON ACROSS NORTH AND
CENTRAL GEORGIA...A FEW STRONG TO SEVERE STORMS HAVE ALREADY BEEN
OBSERVED. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING...DIMINISHING AS WE MOVE INTO THE LATE EVENING. THE MAIN
THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...HAIL...
LOCALLY HEAVY RAINFALL AND STRONG...POTENTIALLY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE
WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS
THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO
MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE
FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND
STRONG...GUSTY WINDS UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 1, 5:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     MILAN                   32.02N  83.06W
06/01/2016                   TELFAIR            GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF TWO TREES DOWN...1
            TREE ON HWY 165 AND 1 TREE ON THE TELFAIR COUNTY BORDER
            IN MILAN.

&&

EVENT NUMBER FFC1600296

KOVACIK
Special weather statement, Jun 1, 5:34 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT WED JUN 1 2016

GAZ025-012200-
JACKSON GA-
534 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 600 PM
EDT...

AT 534 PM EDT...A STRONG THUNDERSTORM WAS OVER JEFFERSON...MOVING
NORTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...ARCADE...NICHOLSON...PENDERGRASS...TALMO...APP
LE VALLEY AND PEACH STATE SPEEDWAY.

LAT...LON 3402 8353 3414 8378 3427 8364 3415 8339
TIME...MOT...LOC 2134Z 195DEG 12KT 3411 8359
Local storm report, Jun 1, 5:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             1 NW BARNETT            33.52N  82.83W
06/01/2016  E1.00 INCH       TALIAFERRO         GA   LAW ENFORCEMENT

            QUARTER-SIZED HAIL REPORTED BY DEPUTY ALONG I-20.

&&

EVENT NUMBER FFC1600297

DJN
Local storm report, Jun 1, 5:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     JEFFERSONVILLE          32.68N  83.34W
06/01/2016                   TWIGGS             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF 1 POWERLINE DOWN ON
            HWY358 NEAR HWY 96 AND 1 TREE DOWN IN THE SAME AREA.
            ALSO SOME SMALL LIMBS AND TREE DEBRIS AROUND.

&&

EVENT NUMBER FFC1600298

KOVACIK
Special weather statement, Jun 1, 5:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT WED JUN 1 2016

GAZ033-034-045-012215-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
543 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...NORTH
FULTON AND WESTERN GWINNETT COUNTIES UNTIL 615 PM EDT...

AT 543 PM EDT...A STRONG THUNDERSTORM WAS OVER DORAVILLE...OR 10
MILES NORTH OF DECATUR...MOVING NORTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDY SPRINGS...ROSWELL...DUNWOODY...DULUTH...CHAMBLEE...NORCROSS...
DORAVILLE...BERKELEY LAKE...TUCKER AND MECHANICSVILLE.

LAT...LON 3386 8424 3390 8433 3403 8431 3401 8411
TIME...MOT...LOC 2143Z 196DEG 8KT 3393 8426

DJN
Special weather statement, Jun 1, 5:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUN 1 2016

GAZ027-012215-
MADISON GA-
545 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 615 PM
EDT...

AT 544 PM EDT...A STRONG THUNDERSTORM WAS OVER COMER...OR NEAR
DANIELSVILLE. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...COMER AND PAOLI.

LAT...LON 3417 8310 3415 8306 3413 8305 3403 8307
      3403 8311 3405 8313 3404 8315 3405 8324
      3418 8323
TIME...MOT...LOC 2144Z 288DEG 4KT 3409 8316

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:35 PM EDTSpecial Weather StatementFFCUnion40 min
Jun 1, 1:43 PM EDTSpecial Weather StatementFFCDade47 min
Jun 1, 1:56 PM EDTSpecial Weather StatementFFCTroup34 min
Jun 1, 2:11 PM EDTSpecial Weather StatementFFCMarion, Taylor34 min
Jun 1, 2:31 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 1, 2:34 PM EDTSevere Thunderstorm WarningFFCHeard, Meriwether, Troup41 min
Jun 1, 2:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jun 1, 2:46 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk44 min
Jun 1, 2:55 PM EDTSpecial Weather StatementFFCFloyd35 min
Jun 1, 2:58 PM EDTSpecial Weather StatementFFCDade32 min
Jun 1, 3:00 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Jun 1, 3:01 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 1, 3:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 1, 3:05 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter40 min
Jun 1, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Jun 1, 3:08 PM EDTSpecial Weather StatementFFCSchley37 min
Jun 1, 3:17 PM EDTSpecial Weather StatementFFCHaralson28 min
Jun 1, 3:22 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fayette, Fulton38 min
Jun 1, 3:23 PM EDTSpecial Weather StatementFFCPaulding37 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 1, 3:30 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 1, 3:35 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot40 min
Jun 1, 3:37 PM EDTSpecial Weather StatementFFCCarroll23 min
Jun 1, 3:40 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd38 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 1, 3:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 1, 3:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas35 min
Jun 1, 4:07 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 1, 4:13 PM EDTSpecial Weather StatementFFCWhitfield32 min
Jun 1, 4:17 PM EDTSpecial Weather StatementFFCPeach28 min
Jun 1, 4:18 PM EDTSevere Thunderstorm WarningFFCTelfair42 min
Jun 1, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 1, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox44 min
Jun 1, 4:33 PM EDTSpecial Weather StatementFFCOconee27 min
Jun 1, 4:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 1, 4:37 PM EDTSpecial Weather StatementFFCCarroll23 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield37 min
Jun 1, 4:42 PM EDTSpecial Weather StatementFFCCobb33 min
Jun 1, 4:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 1, 4:56 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jun 1, 5:00 PM EDTSpecial Weather StatementFFCCobb30 min
Jun 1, 5:02 PM EDTSpecial Weather StatementFFCOconee28 min
Jun 1, 5:09 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren51 min
Jun 1, 5:14 PM EDTSpecial Weather StatementFFCCobb31 min
Jun 1, 5:18 PM EDTSevere Thunderstorm WarningFFCCobb27 min
Jun 1, 5:19 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 1, 5:20 PM EDTSpecial Weather StatementFFCMurray25 min
Jun 1, 5:22 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson38 min
Jun 1, 5:26 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler49 min
Jun 1, 5:27 PM EDTSpecial Weather StatementFFCLaurens33 min
Jun 1, 5:29 PM EDTSpecial Weather StatementFFCCrisp31 min
Jun 1, 5:30 PM EDTSpecial Weather StatementFFCGilmer30 min
Jun 1, 5:32 PM EDTSpecial Weather StatementFFCWalton28 min
Jun 1, 5:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jun 1, 5:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 1, 5:46 PM EDTSpecial Weather StatementFFCPickens29 min
Jun 1, 5:48 PM EDTSpecial Weather StatementFFCMurray27 min
Jun 1, 5:56 PM EDTSpecial Weather StatementFFCMadison34 min
Jun 1, 6:00 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett30 min
Jun 1, 6:04 PM EDTSevere Thunderstorm WarningFFCPickens26 min
Jun 1, 6:10 PM EDTSevere Thunderstorm WarningFFCGwinnett, Hall35 min
Jun 1, 6:13 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 1, 6:17 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 1, 6:18 PM EDTSpecial Weather StatementFFCNewton27 min
Jun 1, 6:23 PM EDTSpecial Weather StatementFFCJasper37 min
Jun 1, 6:28 PM EDTSpecial Weather StatementFFCWalton32 min
Jun 1, 6:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 1, 6:32 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes43 min
Jun 1, 6:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 1, 6:43 PM EDTSpecial Weather StatementFFCPutnam32 min
Jun 1, 6:47 PM EDTSpecial Weather StatementFFCForsyth28 min
Jun 1, 6:48 PM EDTSevere Thunderstorm WarningFFCToombs31 min
Jun 1, 6:51 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth24 min
Jun 1, 6:56 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min
Jun 1, 7:01 PM EDTSpecial Weather StatementFFCMorgan, Rockdale29 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCWashington27 min
Jun 1, 7:11 PM EDTSevere Thunderstorm WarningFFCGreene38 min
Jun 1, 7:16 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jun 1, 7:57 PM EDTSpecial Weather StatementFFCJefferson33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.